| Model Number |
21-2961-24 |
| Medical Device Problem Code |
Defective Device (2588)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/01/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A device history record (dhr) review was conducted which indicated all inspection were completed and no issues were noted during manufacture.The returned unit were received decontaminated one of the units was received without its original packaging and the other (b)(4) were received with its original closed packaging.Functional testing: the (b)(4) units were tested by introducing water with a syringe in order to verify for air in line.Results: no air was detected in the (b)(4) units.The complaint is not confirmed.The actual complaint product was discarded by the customer.Instead, unused samples with this lot were returned.No corrective actions were implemented since complaint was not confirmed.This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# 617147.
Event or Problem Description
It was reported that the syringe connected to the product at a pressure check was causing more amount of air being drawn.The customer suspected leakage of air occurred with the device.No patient injury was reported.